# SDR ABXA020099

- Difficulty date: July 11, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- Aircraft time: 73,879 hours, 25,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FORWARD LOWER AND AFT CORNER REPAIRS.  REPAIRED AREA IAW ABX REA D853-43922-MR, DC-8 SRM 53-2-0, 51-1-20D, 51-1-21, AND 51-3-0.
